# SDR UALA2009011200112

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 52,924 hours, 18,544 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT EEL LIGHTS FROM ROW 28 TO REAR OF ACFT, AFT MOST CTR LINE EMERGENCY EXIT SIGN AND EMERGENCY EXIT SIGN ABOVE AFT LT EXIT DOOR ARE ILLUMINATED ALL THE TIME.   FOUND TEST SWITCH OVER LT AFT DOOR TO BE STUCK IN, REPAIRED, SYS CHECKS GOOD.
